RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Khlyamkov, A V

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:84
Abstract pages:215
Full texts:109
E-mail:

http://www.mathnet.ru/eng/person19449
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/635823

Publications in Math-Net.Ru
1998
1. A. V. Khlyamkov, “A remark on the convergence of the parabola method”, Mat. Zametki, 63:2 (1998),  309  mathnet  mathscinet  zmath; Math. Notes, 63:2 (1998), 271–272  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020